Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 1967872, 13 pages
http://dx.doi.org/10.1155/2016/1967872
Research Article

Explicit Solution of Reinsurance-Investment Problem for an Insurer with Dynamic Income under Vasicek Model

Faculty of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan 030006, China

Received 14 October 2015; Accepted 22 December 2015

Academic Editor: Doojin Ryu

Copyright © 2016 De-Lei Sheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

De-Lei Sheng, “Explicit Solution of Reinsurance-Investment Problem for an Insurer with Dynamic Income under Vasicek Model,” Advances in Mathematical Physics, vol. 2016, Article ID 1967872, 13 pages, 2016. https://doi.org/10.1155/2016/1967872.